On a Hartree type equation: Existence of regular solutions

  • Gustavo Perla Menzala
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 799)


Weak Solution Solitary Wave Helium Atom Unique Positive Solution Lebesgue Dominate Convergence Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]-
    BADER, P., Variational method for the Hartree equation of the helium atom, Proc. Royal Soc. Edinburgh, 82 A, (1978), 27–39.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]-
    HARDY, G.H., LITTLEWOOD, J. and POLYA, G., Inequalities, Cambridge, Univ. Press (1952).Google Scholar
  3. [3]-
    HARTREE, D.R., The Calculations of Atomic Structures, J. Wiley, N.Y. (1957).Google Scholar
  4. [4]-
    KATO, T., Perturbation Theory for Linear Operators, Springer-Verlag, N.Y. (1966).CrossRefzbMATHGoogle Scholar
  5. [5]-
    LIEB, E., Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies Appl. Math., 57, (1977), 93–105.ADSMathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]-
    MEDEIROS, L.A. and RIVERA, P.H., Espaços de Sobolev, Textos de Met. Mat., IMUFRJ, Rio de Janeiro (Brasil), (1977).Google Scholar
  7. [7]-
    REEKEN, M., General theorem on bifurcation and its application to the Hartree equation of the Helium atom, J. Math. Phys. 11, 8, (1970), 2505–2512.ADSMathSciNetCrossRefGoogle Scholar
  8. [8]-
    STRAUSS, W.A., Existence of solitary waves in higher dimensions, Comm Math. Phys., 55(1977), 149–162.ADSMathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Gustavo Perla Menzala

There are no affiliations available

Personalised recommendations